Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Note on the thermal stresses in a long circular cylinder of $ m+1$ concentric materials


Author: B. E. Gatewood
Journal: Quart. Appl. Math. 6 (1948), 84-86
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/qam/24019
MathSciNet review: 24019
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/qam/24019
Article copyright: © Copyright 1948 American Mathematical Society

American Mathematical Society